Journal of the Mathematical Society of Japan

Noncompact Liouville surfaces

Masayuki IGARASHI, Kazuyoshi KIYOHARA, and Kunio SUGAHARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 3 (1993), 459-479.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105159

Digital Object Identifier
doi:10.2969/jmsj/04530459

Mathematical Reviews number (MathSciNet)
MR1219879

Zentralblatt MATH identifier
0798.53007

Subjects
Primary: 53C45: Global surface theory (convex surfaces à la A. D. Aleksandrov)
Secondary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60] 53C22: Geodesics [See also 58E10]

Citation

IGARASHI, Masayuki; KIYOHARA, Kazuyoshi; SUGAHARA, Kunio. Noncompact Liouville surfaces. J. Math. Soc. Japan 45 (1993), no. 3, 459--479. doi:10.2969/jmsj/04530459. https://projecteuclid.org/euclid.jmsj/1227105159


Export citation